Home On the number of bases of the transportation problem with prohibitions
Article
Licensed
Unlicensed Requires Authentication

On the number of bases of the transportation problem with prohibitions

  • M. K. KRAVTSOV and A. A. GLADKII
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 5 Issue 3

Published Online: 2009-10-09
Published in Print: 1995

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.1995.5.3.187/pdf
Scroll to top button